| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 73-76


D. Venkatesan, K. Kannan, S. Raja Balachandar
      Optimization of fidelity in digital image watermarking using a new genetic algorithm
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3607-3614.

S. M. A. Alsulami
      On the integral of almost periodic functions of several variables
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3615-3622.

L. Celentano
      An innovative method to modeling realistic flexible robots
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3623-3659.

M. A. de Oliveira, R. H. Ikeda
      Representation of the n-th derivative of the normal PDF using Bernoulli numbers and gamma function
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3661-3673.

M. A. de Oliveira
      An application of neural networks trained with Kalman filter variants (EKF and UKF) to heteroscedastic time series forecasting
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3675-3686.

K. Syam Sundar, S. Narayanan, D. Nagaraju
      Coordination in two level supply chain with price dependent demand
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3687-3703.

Z. Nurnadiah, A. Lazim
      A new weight of interval type-2 fuzzy Rasch model
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3705-3722.

J. K. Sureria, S. C. Malik, J. Anand
      Cost-benefit analysis of a computer system with priority to S/W replacement over H/W repair
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3723-3734.

A. Aitelmahjoub, A. Ailan, A. Abouloiafa, M. Rachik, J. Bouyaghroumni, F. Giri
      Nonlinear control of a multi-loop uninterruptible power supply based on power converter type AC-AC
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3735-3749.

I. Kaddoura, S. Abdul-Nabi
      On formula to compute primes and the nth prime
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3751-3757.

B. Kalita
      Unsteady flow of a dusty conducting viscous liquid between two parallel plates in presence of a transverse magnetic field
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3759-3767.

A. Mustafa, Adel A. El-Faheem
      Reliability equivalence factors of a general parallel system with mixture of lifetimes
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3769-3784.

M. L. Guerra, L. Sorini
      Incorporating uncertainty in financial models
      Appl. Math. Sci., Vol. 6, 2012, no. 73-76, 3785-3799.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |